Hill's equation systems and infinite determinants

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:d986911c8bf53870920407e2b9d8d1f5

DENK, Robert, 1995. Hill's equation systems and infinite determinants. In: Mathematische Nachrichten. 175, pp. 47-60. ISSN 0025-584X. eISSN 1522-2616. Available under: doi: 10.1002/mana.19951750105

@article{Denk1995Hills-741, title={Hill's equation systems and infinite determinants}, year={1995}, doi={10.1002/mana.19951750105}, volume={175}, issn={0025-584X}, journal={Mathematische Nachrichten}, pages={47--60}, author={Denk, Robert} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/741"> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/741/1/Hills_equation_systems_and_infinite_determinants.pdf"/> <dc:contributor>Denk, Robert</dc:contributor> <dcterms:bibliographicCitation>First publ. in: Mathematische Nachrichten 175 (1995), pp. 47-60</dcterms:bibliographicCitation> <dc:language>eng</dc:language> <dc:rights>deposit-license</dc:rights> <dcterms:issued>1995</dcterms:issued> <dc:format>application/pdf</dc:format> <dcterms:title>Hill's equation systems and infinite determinants</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/741"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/741/1/Hills_equation_systems_and_infinite_determinants.pdf"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Denk, Robert</dc:creator> <dcterms:abstract xml:lang="eng">In this paper a method is developed to calculate the Floquet exponents of the matrix-valued version of Hill's equation using infinite determinants. It is shown that the Floquet exponents are precisely the zeros of an infinite determinant corresponding to the differential equation. The proof of this result uses the continuity and holomorphy of the infinite determinant.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:41Z</dcterms:available> <dcterms:rights rdf:resource="https://creativecommons.org/licenses/by-nc-nd/2.0/legalcode"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:41Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

Hills_equation_systems_and_infinite_determinants.pdf 175

Das Dokument erscheint in:

deposit-license Solange nicht anders angezeigt, wird die Lizenz wie folgt beschrieben: deposit-license

KOPS Suche


Stöbern

Mein Benutzerkonto